Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 21, 2014, 9:17 PM EDT for Erie County, Huron County, Lorain County, Ohio. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 9:17 PM EDT (01:17 UTC)
- Expired
- May 21, 2014, 10:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Huron County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 39 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 9:40 PM EDT | TSTM WND DMG | Norwalk, OH | A 3 FOOT DIAMETER TREE UPROOTED. |
| May 21, 9:45 PM EDT | TSTM WND DMG | Norwalk, OH | TREE FELL ONTO A HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2127 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
666
WUUS51 KCLE 220117
SVRCLE
OHC043-077-093-220215-
/O.NEW.KCLE.SV.W.0047.140522T0117Z-140522T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO
HURON COUNTY IN NORTH CENTRAL OHIO
LORAIN COUNTY IN NORTH CENTRAL OHIO
* UNTIL 1015 PM EDT
* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CASTALIA...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORWALK...
FITCHVILLE...
LORAIN...
ELYRIA...
MILAN...
WILLARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM AND HAS ALREADY PRODUCED QUARTER SIZED
HAIL. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4100 8283 4146 8284 4147 8265 4141 8255
4139 8247 4151 8210 4151 8196 4136 8197
4135 8188 4128 8188 4127 8197 4120 8198
4120 8207 4114 8208 4114 8217 4106 8218
4106 8243 4100 8244
TIME...MOT...LOC 0116Z 296DEG 26KT 4132 8274
$$1 follow-up statement
180
WWUS51 KCLE 220154
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
954 PM EDT WED MAY 21 2014
OHC043-220204-
/O.CAN.KCLE.SV.W.0047.000000T0000Z-140522T0215Z/
ERIE OH-
954 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IN NORTH CENTRAL
OHIO IS CANCELLED...
LAT...LON 4100 8283 4129 8283 4128 8235 4131 8234
4127 8224 4107 8218 4106 8243 4100 8244
TIME...MOT...LOC 0154Z 313DEG 28KT 4119 8274
$$
OHC077-093-220215-
/O.CON.KCLE.SV.W.0047.000000T0000Z-140522T0215Z/
HURON OH-LORAIN OH-
954 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN LORAIN AND HURON COUNTIES...
AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MONROEVILLE...OR 8 MILES WEST OF NORWALK...MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLARD...WELLINGTON...WAKEMAN...NORWALK...NEW LONDON AND FITCHVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4100 8283 4129 8283 4128 8235 4131 8234
4127 8224 4107 8218 4106 8243 4100 8244
TIME...MOT...LOC 0154Z 313DEG 28KT 4119 8274
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 8:42 PM EDT, 35 minutes earlier.
Area forecast discussion, May 21, 8:42 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 842 PM EDT WED MAY 21 2014 .SYNOPSIS... LOW PRESSURE WILL MOVE SLOWLY THROUGH THE CENTRAL GREAT LAKES AND FORCE A COLD FRONT SOUTHEAST ACROSS THE REGION OVERNIGHT. HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE GREAT LAKES BY SATURDAY EVENING AND TO THE CAROLINA COAST BY SUNDAY. A RIDGE WILL EXTEND BACK NORTH ACROSS THE LOCAL AREA THROUGH THE REST OF THE HOLIDAY WEEKEND. A TROUGH WILL SWING SOUTHEAST ACROSS THE AREA MONDAY NIGHT FOLLOWED BY HIGH PRESSURE INTO THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT. AFTERNOON CONVECTION IS SLOWLY SINKING SOUTH AND THE BULK OF THE ACTIVITY SHOULD BE SOUTH OF THE CWA IN THE NEXT HOUR OR TWO. WILL HAVE TO WATCH THE ISOLATED CELLS MOVING OVER LERI THAT MAY MAKE A RUN AT THE ERIE AREA. HOWEVER...THINK THE RELATIVELY COLDER LAKE ERIE AND ITS ASSOCIATED STABILITY WILL WEAKEN THESE CELLS AND THEY MAY NOT EVEN MAKE IT ALL THE WAY ACROSS THE LAKE IN TO NW PA. PRECIPITATION THREAT WILL BE ON A GRADUAL DECLINE THROUGH THE NIGHT FROM NE TO SE. AS COLD AIR ADVECTION BEGINS TO TAKE PLACE BEHIND THE COLD FRONT...EXPECTING LOWS TO DROP INTO THE MID 50S IN NORTHWEST OHIO AND ALONG THE LAKE SHORE. INLAND...THE COLD AIR WILL NOT YET ARRIVE AND WILL KEEP LOWS AROUND 60 ACROSS THAT AREA. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... UPPER LEVEL PATTERN TRENDING FROM A NEARLY ZONAL FLOW ACROSS MUCH OF THE NORTHERN PORTIONS OF THE COUNTRY. HOWEVER...A TROUGH DIGGING INTO THE EASTERN PORTIONS OF CANADA WILL HELP TO AMPLIFY AN UPPER LEVEL RIDGE OVER THE CENTRAL UNITED STATES. THE UPPER LEVEL TROUGH WILL DIVE INTO THE EASTERN THIRD OF THE UNITED STATES AND THIS WILL KEEP CONDITIONS ON THE COOL SIDE THROUGH SATURDAY NIGHT. SURFACE HIGH PRESSURE IS EXPECTED TO GRADUALLY SHIFT SOUTH ACROSS THE FORECAST AREA THURSDAY THROUGH SATURDAY NIGHT. ONCE THE HIGH FINALLY MOVES SLIGHTLY EAST AND THEN SOUTH OF THE FORECAST AREA TO THE CAROLINAS...THE FORECAST AREA SHOULD START TO SEE SOME WARM AIR ADVECTION JUST IN TIME FOR THE REST OF THE HOLIDAY WEEKEND. THE OTHER GOOD NEWS IS THAT THIS HIGH WILL WILL EXTEND A RIDGE BACK NORTH INTO THE FORECAST AREA BY SATURDAY AND THIS WILL KEEP THE FORECAST AREA FOR THE MOST PART DRY. THERE IS A SHOT OF MOISTURE EXPECTED TO ROTATE ACROSS THE EASTERN HALF OF OHIO AND NORTHWEST PENNSYLVANIA ON FRIDAY...POSSIBLY FRIDAY NIGHT THAT COULD BRING A SPRINKLE OR TWO TO THE AREA. OTHERWISE...FAIR WEATHER IS EXPECTED. 850 MB TEMPERATURES ARE EXPECTED TO DIP TO AROUND PLUS 4 C BY THURSDAY AFTERNOON AND GRADUALLY CLIMB TO PLUS 8 C BY SATURDAY NIGHT. THE WARM AIR ADVECTION WILL BE SLOW TO OCCUR BUT EXPECTING HIGHS TO CLIMB INTO THE 60S EAST TO LOWER 70S WEST ON THURSDAY...MID 70S WEST TO UPPER 60S EAST FRIDAY...AND MID TO UPPER 70S ON SATURDAY. OVERNIGHT LOWS GENERALLY IN THE 50S. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A LARGE AREA OF HIGH PRESSURE WILL BE ALMOST OVERHEAD BY SUNDAY WHICH GIVES RISE TO AN OPTIMISTIC MEMORIAL DAY FORECAST. LAKE BREEZES ARE LIKELY SUNDAY OTHERWISE SUNNY WEATHER AND NEAR NORMAL TEMPERATURES ARE EXPECTED. A FEW DEGREES WARMER ON MEMORIAL DAY ON THE BACK SIDE OF THE HIGH. HIGH CLOUDS WILL LIKELY SPREAD IN FROM THE WEST. SOME OF THE MODELS ARE INDICATING A CHANCE OF WARM FRONTAL ACTIVITY...PERHAPS GETTING TO THE FORECAST AREA ON MONDAY... BUT THE MODELS ARE OFTEN 12 HOURS TOO FAST WITH WARM ADVECTION SHOWERS SO WILL KEEP IT OUT OF THE MEMORIAL DAY FORECAST AT THIS TIME. HIGHS MONDAY UP AROUND 80 EXCEPT ALONG THE LAKE ERIE LAKESHORE EAST OF CLEVELAND WHERE THE WIND WILL COME ONSHORE. THE GFS HAS BEEN FASTER WITH THE NEXT FRONT AND THE FORECAST BY MID WEEK NEXT WEEK REALLY BECOMES PROBLEMATIC DEPENDING ON THE TIMING OF THE NEXT FRONT. THE GFS STRONGLY BACK DOORS THE FRONT TO OUR SOUTH ON WEDNESDAY BUT LOOKS ANOMALOUS BASED ON A CLOSED LOW ALOFT DROPPING THROUGH THE TROUGH. THE ECMWF BUILDS THE SURFACE HIGH ACROSS EASTERN CANADA SO THERE WILL LIKELY BE SOME COOLING WITH A NORTHEAST FLOW...ESPECIALLY NEAR LAKE ERIE. FORECAST HIGHS WILL BE A FEW DEGREES COOLER WEDNESDAY. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... MOST OF THE SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT HAD DECREASED. SOME WERE STILL LINGERING NEAR THE ISLANDS. EXPECTING THE SHOWERS AND THUNDERSTORMS TO DECREASE. THE FRONT WILL MOVE THROUGH OVERNIGHT...SOME CEILINGS NEAR 1000 FEET WILL DEVELOP. CONDITIONS WILL IMPROVE TO BROKEN CLOUDS AROUND 3000 FEET DURING THE AFTERNOON. .OUTLOOK...VFR. && .MARINE... A COLD FRONT WILL CROSS LAKE ERIE TONIGHT. A FEW SHOWERS OR PERHAPS A THUNDERSTORM MAY ACCOMPANY THE FRONT. THE FLOW WILL VEER MORE WEST TO NORTHWEST AND EVENTUALLY NORTH THURSDAY AND FRIDAY AS THE SURFACE HIGH PRESSURE BUILDS IN FROM THE UPPER MIDWEST. THE GRADIENT SHOULD STAY LIGHT ENOUGH THAT A SMALL CRAFT ADVISORY WILL NOT BE NEEDED BUT IT WILL BE CLOSE ON THURSDAY AS WAVES WILL LIKELY REACH 2 TO 4 FEET. THE LAKE SHOULD QUIET DOWN BY THE WEEKEND AS THE SURFACE HIGH MOVES OVERHEAD. LAKE BREEZES ARE LIKELY BOTH SATURDAY AND SUNDAY. WATER TEMPERATURES ARE MOSTLY IN THE 50S TO AROUND 60...SOME 3-5 DEGREES BELOW NORMAL... NOT SWIMMING WEATHER...AND STILL DANGEROUSLY COLD TO SPEND ANY EXTENDED TIME IN THE WATER. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...ADAMS/LOMBARDY SHORT TERM...LOMBARDY LONG TERM...KOSARIK AVIATION...KIELTYKA MARINE...KOSARIK
Hazardous weather outlook, May 21, 3:27 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT WED MAY 21 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 327 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-221930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 327 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Special weather statement, May 21, 6:13 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 613 PM EDT WED MAY 21 2014 OHZ029-037-047-212230- KNOX-MORROW-RICHLAND- 613 PM EDT WED MAY 21 2014 ...SPECIAL WEATHER STATEMENT FOR KNOX...NORTHEASTERN MORROW AND SOUTHERN RICHLAND COUNTIES THROUGH 715 PM EDT... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM NORTHEAST OF MOUNT GILEAD...TO DANVILLE AND WERE MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... BELLVILLE BY 630 PM EDT. FREDERICKTOWN BY 635 PM EDT. GAMBIER BY 700 PM EDT. DANVILLE BY 705 PM EDT. THE TOWNS OF BUTLER AND GANN ARE ALSO NEAR THE PATH OF THESE STORMS. !THOMPSON
Local storm report, May 21, 6:19 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 4 E CARDINGTON 40.50N 82.82W
05/21/2014 E1.00 INCH MORROW OH TRAINED SPOTTER
0535 PM HAIL FULTON 40.46N 82.83W
05/21/2014 E1.00 INCH MORROW OH EMERGENCY MNGR
&&
THOMPSONSpecial weather statement, May 21, 6:30 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 630 PM EDT WED MAY 21 2014 OHZ029-030-212300- ASHLAND-RICHLAND- 630 PM EDT WED MAY 21 2014 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN ASHLAND AND SOUTHEASTERN RICHLAND COUNTIES UNTIL 700 PM EDT... AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELLVILLE...OR 9 MILES SOUTH OF MANSFIELD... MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... LOUDONVILLE BY 655 PM EDT. THE TOWNS OF BUTLER...LUCAS AND PERRYSVILLE ARE ALSO IN THE PATH OF THIS STORM. !THOMPSON
Special weather statement, May 21, 6:32 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 632 PM EDT WED MAY 21 2014 OHZ038-212300- HOLMES- 632 PM EDT WED MAY 21 2014 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN HOLMES COUNTY UNTIL 700 PM EDT... AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLENMONT...OR 13 MILES WEST OF MILLERSBURG...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... KILLBUCK BY 645 PM EDT. MILLERSBURG BY 650 PM EDT. !THOMPSON
Local storm report, May 21, 7:04 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
704 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL BELLVILLE 40.62N 82.51W
05/21/2014 E0.75 INCH RICHLAND OH BROADCAST MEDIA
&&
KIELTYKALocal storm report, May 21, 8:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
853 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL PORT CLINTON 41.51N 82.94W
05/21/2014 E0.75 INCH OTTAWA OH AMATEUR RADIO
DIME SIZE HAIL.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:27 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 63 min |
| May 21, 8:36 PM EDT | Areal Flood Advisory | CLE | Erie, Ottawa | 3 hr |
| May 21, 8:45 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 21, 8:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| May 21, 9:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 61 min |
| May 21, 9:30 PM EDT | Special Marine Warning | CLE | 75 min | |
| May 21, 9:41 PM EDT | Areal Flood Advisory | CLE | Erie, Huron | 3 hr |
| May 21, 9:54 PM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 3 hr |
| May 21, 10:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 74 min |
| May 21, 10:55 PM EDT | Areal Flood Advisory | CLE | Ashland, Lorain, Medina, Richland | 3 hr |
| May 21, 10:58 PM EDT | Tornado Warning | CLE | Ashtabula, Trumbull | 47 min |
| May 21, 11:10 PM EDT | Flash Flood Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 5 hr |
| May 21, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 77 min |
| May 21, 11:30 PM EDT | Areal Flood Advisory | CLE | Erie, Ottawa | 3 hr |
| May 22, 2:08 PM EDT | River Flood Warning | CLE | Lake | 18 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.